MAUDE Adverse Event Report: BAUSCH + LOMB, INC. STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was repeatedly observed to intermittently produce the screen glitch/flicker symptom over the period of 2.5 hours of monitored operation.The issue would appear under win 10 gui use and was also noticed during active bios access.The behavior was demonstrated more frequently after any cold start.A shutdown of the system was not seen during testing.Manipulation of the interface pcb's multiple cables triggered no discernable change in performance.Initially the unit booted to a "locked" state, requesting a password (which was not provided).The second and subsequent starts went through to completion, but access was still denied - password protected - when trying to establish the maintenance mode.The bios was inspected for an option to disable the password restriction, but that feature was found to be not selectable.A check for the peak component was made, with that part not being present.Cosmetically the product appeared in good condition, and its display stops proved fully operational.There was no prior depot activity for this assembly.The most probable root cause was traced to a component issue.The intermittent screen flicker was attributed to an internal hardware-related instability within the system assembly¿most likely associated with the display interface circuitry or related components on the interface pcb.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.This investigation is complete.
 
Event or Problem Description
The user facility reported the stellaris system screen glitched, went black, and system rebooted.This has happened on mulitple cases.Additional information for the multiple cases has been requested but not received.No patient impact was reported.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
1400 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
saint louis 
636226-3089
MDR Report Key23498508
Report Number0001920664-2025-00113
Device Sequence Number8858289
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)241209
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown